# SDR FDEA202012273223

- Difficulty date: December 27, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 90,248 hours, 21,422 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: APB72407
- Condition: Cracked
- Location: Bs 1372
- Part time: 90,248 hours, 21,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WHEEL WELL FWD PRESSURE BULKHEAD HAS SUSPECT CRACK AT STIFFENER OUTER END JUST BELOW ACCESS PANEL.  MWT REMOVED DAMAGE AND INSTALLED REPAIR DOUBLER, PER EA 1-5310-T0358831 P1.
